# SDR HEEA064763

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 200SGL132Q
- Condition: Failed
- Location: Starter/Gen
- Part time: 12,209 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR BURNED UP.  INSPECTED BY ACCESSORY SHOP AND FOUND COMMUTATOR AND BRUSHES BURNED AND PITTED.
